# SDR SWAA2019122339856

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,243 hours, 43,310 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 273A12012
- Part serial: 3036
- Condition: Faulty
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION-------------------ON TAKE OFF, LANDING GEAR LEVER MOVED TO UP, ALL GEAR CAME UP. ALL LIGHTS OUT. WHEN LANDING GEAR LEVER WAS MOVED TO OFF, THE NOSE GEAR EXTENDED AND BOTH RED AND GREEN "NOSE GEAR" LIGHTS ILLUMINATED.          / R&R NOSE LANDING GEAR LOCK ACTUATOR PER AMM.
